MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fainting (1847); Hypoglycemia (1912); Confusion/ Disorientation (2553)
Date of Event 07/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated that medical attention was sought on (b)(6) 2019 around 12pm.End-user was eating and stated they needed to go to the bathroom.End-user took glipizide prior to dinner, they fell over in their chair and was too weak to move.Reporter helped end-user to the bathroom and performed a bgt, meter read 379mg/dl.Caller picked up the end-user and brought them to their bed and called the paramedics.Paramedics arrived about 25minutes later, end-user was responsive but was confused.Paramedics performed a bgt on their meter and it read 25mg/dl and then performed a bgt on the prodigy and received a result of 178mg/dl.Paramedics gave the end-user glucose through an iv.The paramedics transported the end-user to the er where upon arrival her blood glucose was 32mg/dl when tested with the hospitals meter.She was then admitted for 2 days.Caller does not remember what other bgt were performed or the discharge result.The doctor took the end-user off the glipizide after medical attention was sought.A cat scan was performed, and the results were normal.She was treated at (b)(6) medical center emergency room located at (b)(6).

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8848462
Report Number3008789114-2019-00028
Device Sequence Number14088596
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2019
Report Date (Section F) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2019
Event Location Home
Date Report to Manufacturer07/31/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient Weight48
Date Report Sent to FDA07/31/2019